# SDR UIEA2017080901441

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,955 hours, 22,059 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Leak
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS L BLEED DUCT LEAK.  INSPECTED THE LT BLEED DUCTS IAW AMM 36-00-00,  NO LEAKS OR FAULTS NOTED.
